A method of Čaplygin type in a boundary value problem for a second order nonlinear differential equation
Differencialʹnye uravneniâ, Tome 13 (1977) no. 4, pp. 607-615
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1977_13_4_a3,
author = {V. E. Mirakov},
title = {A method of {\v{C}aplygin} type in a boundary value problem for a second order nonlinear differential equation},
journal = {Differencialʹnye uravneni\^a},
pages = {607--615},
year = {1977},
volume = {13},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1977_13_4_a3/}
}
TY - JOUR AU - V. E. Mirakov TI - A method of Čaplygin type in a boundary value problem for a second order nonlinear differential equation JO - Differencialʹnye uravneniâ PY - 1977 SP - 607 EP - 615 VL - 13 IS - 4 UR - http://geodesic.mathdoc.fr/item/DE_1977_13_4_a3/ LA - ru ID - DE_1977_13_4_a3 ER -
V. E. Mirakov. A method of Čaplygin type in a boundary value problem for a second order nonlinear differential equation. Differencialʹnye uravneniâ, Tome 13 (1977) no. 4, pp. 607-615. http://geodesic.mathdoc.fr/item/DE_1977_13_4_a3/